# SDR WX0A070335

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D10
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PERSONNEL REPORTED OILY ODOR IN THE CABIN.  MX DEPARTMENT PERSONNEL PERFORMED BURN OFF OF HIGH PRESSURE PNEUMATIC DUCTING IAW AMM 21-20-02 AND FOUND LT PACK PRODUCING OILY ODOR. LT AIR CONDITIONING PACK WAS DEFERRED.  UPON FURTHER INSP OF THE LT PACK THE RT AND LT COALESCER BAGS WHERE FOUND TO BE WORN.  THE LT AND RT BAGS WHERE REPLACED, THE DEFERRAL WAS CLEARED AND THE ACFT WAS RETURNED TO SERVICE.
